I took doxycycline for 10 days and stopped a week ago. I took it for a bad cough, asthma and breathing issues along with other meds I had taken in the past. Right away I has diarrhea and noticed as soon as I thought I need to urinate my body already had a little. I've ready the drug can give you other issues in the bowels that can lead to continued diarrhea is loss of bladder control also a problem?
Always take a good probiotic like ultimate flora, while taking it. so sorry about that, drugs help one thing and mess something else up, try caltrate they say it help with IBS, hope you get better soon, wish I could have been more help, maybe some of the other's will be able to answer your Question better. take care.
- Doxycycline Information for Consumers
- Doxycycline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Doxycycline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2010 • 1 answer
Posted 12 May 2010 • 3 answers
Posted 3 Sep 2013 • 1 answer
Posted 20 Sep 2016 • 2 answers
Posted 11 Dec 2016 • 0 answers